Could this be over medicating?
I have FINALLY found a doctor who is helping me get my thyroid levels where they should be. As of my last appt, my TSH levels were getting closer to normal, but there was still room to wiggle. I was feeling so much better, but I could tell I wasn't quite there yet. However, I was finally beginning to lose weight. At that appt, my doctor went ahead and upped my Levoxyl from 100 mcg to 125 mcg, since I still didn't feel I was at my best yet. Since taking the 125 mcg, (which I have now been on for 5 1/2 weeks), my weight loss has hit a wall, and I have actually gained a bit. I also have noticed a bit more aching in my legs. Could this be that I have gone up a little too much on my meds? I would tend to think that the closer to HYPERthyroid level a person is, the easier it would be to lose weight, but I have also heard that too much medicine can cause weight gain. Any ideas?